# SDR DALA2016111908942

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1087 LONGERON 14R EMPENNAGE SKIN HAS 3 EA CRACKS, MARKED. HFEC VERIFIED IAW NDTSPM ETHF PROCEDURE 1, 06-10-01.001. CUT OUT CRACKED AREA; FABRICATED AND INSTALL FILLER/EXTERNAL REPAIR DOUBLER IAW ER/A 551823-14 REV, ORIGINAL AT F/S 1087 LONGERON 14R.
